# SDR REXA2022060701058

- Difficulty date: April 26, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670855003
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DIAPHRAM CHANNEL ASSY IN WHEEL WELL HAS ELONGATED HOLE. 	REMOVED & REPLACED CHANNEL IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 & 51-41-02-001-001-A01.
